ISSN:
 1941-4889

eISSN:
 1941-4897

All Issues

Volume 10, 2018

Volume 9, 2017

Volume 8, 2016

Volume 7, 2015

Volume 6, 2014

Volume 5, 2013

Volume 4, 2012

Volume 3, 2011

Volume 2, 2010

Volume 1, 2009

Journal of Geometric Mechanics

December 2011 , Volume 3 , Issue 4

Special issue dedicated to Tudor S. Ratiu on the occasion of his 60th birthday
Guest Editor: Juan-Pablo Ortega

Select all articles

Export/Reference:

Preface
Juan-Pablo Ortega
2011, 3(4): ii-iv doi: 10.3934/jgm.2011.3.4ii +[Abstract](780) +[PDF](209.6KB)
Un-reduction
Martins Bruveris, David C. P. Ellis, Darryl D. Holm and François Gay-Balmaz
2011, 3(4): 363-387 doi: 10.3934/jgm.2011.3.363 +[Abstract](767) +[PDF](471.8KB)
Sobolev metrics on shape space of surfaces
Martin Bauer, Philipp Harms and Peter W. Michor
2011, 3(4): 389-438 doi: 10.3934/jgm.2011.3.389 +[Abstract](1138) +[PDF](2091.6KB)
Point vortices on the sphere: Stability of symmetric relative equilibria
Frederic Laurent-Polz, James Montaldi and Mark Roberts
2011, 3(4): 439-486 doi: 10.3934/jgm.2011.3.439 +[Abstract](948) +[PDF](2017.1KB)
Covariantizing classical field theories
Marco Castrillón López and Mark J. Gotay
2011, 3(4): 487-506 doi: 10.3934/jgm.2011.3.487 +[Abstract](1067) +[PDF](456.7KB)
A note on the Wehrheim-Woodward category
Alan Weinstein
2011, 3(4): 507-515 doi: 10.3934/jgm.2011.3.507 +[Abstract](794) +[PDF](407.2KB)

2017  Impact Factor: 0.561

Editors

Referees

Librarians

Email Alert

[Back to Top]